# SDR SWAA2025120140002

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 69,331 hours, 41,388 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Condition: Pulled
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG COWL ASSY, INLET INNER SIDE AT 3 O'CLOCK POSITION OUTER BARREL HAS 15 PULLED FASTENERS AND CRACKED 5.5' LONG .IAW TTG8Q0192A5K.   R & R NR 1 ENG INLET COWL IAW AMM 71-11-01.
